Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An example in the theory of pointwise periodic homeomorphisms


Author: Dick Wick Hall
Journal: Bull. Amer. Math. Soc. 45 (1939), 882-885
DOI: https://doi.org/10.1090/S0002-9904-1939-07108-5
MathSciNet review: 0000645
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07108-5

American Mathematical Society